MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION GUIDEZILLA? II; CATHETER, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION GUIDEZILLA? II; CATHETER, PERCUTANEOUS
Model Number H74939335150610
Medical Device Problem Codes Nonstandard Device (1420); Device Damaged by Another Device (2915); Device-Device Incompatibility (2919); Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the collar was damaged.The guidezilla guide extension catheter was selected for use.A balloon catheter could not reach the lesion through the extension catheter as there was a collapse at the connection point of the extension catheter.The procedure was completed with another of the same device.There were no patient complications reported and the patient condition following the procedure was stable.
 
Additional Manufacturer Narrative
E.1.Initial reporter phone: (b)(6).
 
Additional Manufacturer Narrative
E1 initial reporter phone: (b)(6).Device evaluated by manufacturer: the device was returned for analysis.Visual inspection revealed numerous kinks throughout the shaft of the device.Additionally, it was found that the collar was also kinked.Media provided by the customer shows the collar damaged.
 
Event or Problem Description

Brand Name
GUIDEZILLA? II
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key23434545
Report Number2124215-2025-78390
Device Sequence Number8552566
Product Code DQY
UDI-Device Identifier08714729939467
UDI-Public(01)08714729939467(17)270108(10)35579443
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K163314
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939335150610
Device Catalogue NumberH74939335150610
Device Lot Number0035579443
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/11/2025
Supplement Date Received by Manufacturer12/01/2025
Initial Report FDA Received Date10/31/2025
Supplement Report FDA Received Date12/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age82 YR
Patient SexFemale
Patient Weight50 KG